# SDR ASAA0955152

- Difficulty date: April 14, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 8100038301
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT SERVICE DOOR EMERGENCY ESCAPE SLIDE LIGHT INOP (EXTERIOR LIGHT.  REPLACED BATT PACK PICO FUSE.  OPS CHECK RT AFT SERVICE DOOR EMERG EXIT SLIDE LIGHT GOOD.
